Skip to Main Content

Shop by category

  • Health & Beauty
    • Non-Prescription Remedies
      • Allergy & Sinus

Shop by Price

Shop by Brand

Allergy & Sinus

Showing results 1 – 2 of 2.

Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg. Kirkland Signature™ Aller-Tec™, 365 Tablets
$15.99
4.2466(73)

Compare to Zyrtec® Active Ingredient, Cetirizine HCL/Antihistamine 10mg.


Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine Kirkland Signature™ AllerClear® Non-Drowsy, 365 Tablets
$12.99
4.6316(38)

Compare to Claritin® Active Ingredient, Loratadine 10 mg/Antihistamine